# SDR AALA201506019010

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 47,606 hours, 17,655 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Part number: 1303851
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARMING LEVER IS LOOSE.  REPLACED MISSING PIN FOR YELLOW PLATE HANDLE ON L2 DOOR.
